| Model Number |
33501 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Both implants, left and right, were removed due to leakage.The explant return form states there was an accident at one point under "breast trauma since implant surgery." no additional details were provided about the nature of the accident.No damage during the explant procedure was reported by the customer.
Event or Problem Description
There is a leak in the implant leading to implant deflation in both right and left implants.